# SDR DXTA2013093005522

- Difficulty date: September 29, 2013
- Submitted: October 7, 2013
- Operation: Air carrier
- Aircraft: N683QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605643
- Aircraft time: 5,975 hours, 4,651 cycles
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Valve
- Part number: 39837
- Part serial: 798
- Condition: Malfunctioned
- Location: Anti Skid
- Part time: 5,975 hours, 4,651 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

ON TAXI OUT,  EXPERIENCED AN AGGRESSIVE GRABBING OF THE RT BRAKE.  BOTH THE LT AND RT PILOT STATIONS HAD SAME RESULTS.   REMOVED AND REPLACED BRAKE METERING UNIT AND ANTI-SKID VALVE IAW MM 32-44-20. TAXI CHECKED GOOD AT THIS TIME.
